Li Shiyong, Zhang Hongke, Qin Yajuan. Network Utility Maximization for Mapping from Services to Paths[J]. Chinese Journal of Electronics, 2010, 19(3): 532-537.
Citation: Li Shiyong, Zhang Hongke, Qin Yajuan. Network Utility Maximization for Mapping from Services to Paths[J]. Chinese Journal of Electronics, 2010, 19(3): 532-537.

Network Utility Maximization for Mapping from Services to Paths

  • Received Date: 1900-01-01
  • Rev Recd Date: 1900-01-01
  • Publish Date: 2010-07-05
  • This paper investigates bandwidth allocation for services on multiple connections/paths in networks, and presents the mapping models from services to paths via connections based on Network utility maximization (NUM). Elastic services with concave utilities are firstly considered and the optimum of model can be obtained. Inelastic services with nonconcave (e.g., sigmoidal or discontinuous) utilities are also analyzed and the Models with certain QoS guarantee for these services are presented. These models are significant to QoS guarantee for inelastic services transferred over multiple paths. Numerical examples verify optimization of the models with QoS guarantee for inelastic services.
  • loading
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (608) PDF downloads(706) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return